# SDR 234TR0003

- Difficulty date: July 15, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,214 hours, 33,451 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: 13TX5315A
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO-PILOT A&B NEUTRAL SHIFT SENSOR OUT OF TOLERANCE PER ELEVATOR RIGGING BITE TEST.  REMOVED, REPLACED, AND ADJUSTED NEUTRAL SHIFT SENSOR.  OPS. CHECKS GOOD PER MM 22-11-122.
